# SDR UALA2012040502103

- Difficulty date: April 5, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 76,562 hours, 22,117 cycles
- Engine: Pwa PW2037
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Accessory Unit
- Part number: 285T0001210
- Part serial: 124
- Condition: Malfunctioned
- Location: Interphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT CHIME SOUNDS WHENEVER FA'S CALL EACH OTHER ON SERVICE INTERPHONE.   REPLACED AUDIO ACCESSORY UNIT.
